# SDR DALA2025010600101

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31986
- Aircraft time: 25,014 hours, 9,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6774902) EMERGENCY AISLE PATHWAY SEAT LIGHT OUT. REPLACED BATTERY PER B737 AMM 33-51. OPS OK.
